RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 211–212 (Mi umn1313)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Boundary controllability of parabolic equations

Yu. S. Èmanuilov

Moscow State Forest University

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 192–194

Bibliographic databases:

MSC: 35K20, 57R50, 26B35
Received: 20.01.1993

Citation: Yu. S. Èmanuilov, “Boundary controllability of parabolic equations”, Uspekhi Mat. Nauk, 48:3(291) (1993), 211–212; Russian Math. Surveys, 48:3 (1993), 192–194

Citation in format AMSBIB
\Bibitem{Ema93}
\by Yu.~S.~\`Emanuilov
\paper Boundary controllability of parabolic equations
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn1313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243631}
\zmath{https://zbmath.org/?q=an:0800.93172}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..192E}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 192--194
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1313
  • http://mi.mathnet.ru/eng/umn/v48/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Èmanuilov, “Controllability of parabolic equations”, Sb. Math., 186:6 (1995), 879–900  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Fursikov, Yu. S. Èmanuilov, “Local exact controllability of the two-dimensional Navier–Stokes equations”, Sb. Math., 187:9 (1996), 1355–1390  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Fursikov, Yu. S. Èmanuilov, “Exact controllability of the Navier–Stokes and Boussinesq equations”, Russian Math. Surveys, 54:3 (1999), 565–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. J.-M. Coron, “Some open problems on the control of nonlinear partial differential equations”, Perspectives in Nonlinear Partial Differential Equations held in honor of Haim Brezis, Cont. Math., 446, 2007, 215–243  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:189
    Full text:81
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019